Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have dehydration, weakness, nausea, loose stools, heart rate rapid, high BP. Taking thyroxine. Help?

Hi Dr.Manoranjan; my age is 26, weight 62 height 5.6; I have been taking thyroxine tablet 50mg from last 4 years all are my reports (T3/T4/TSH) are normal & within the range; in last month i was going through dehydration & loos motion & my BP was 140/90 constant for 2 days; after that I went to my doctor & he advised me to do ECG & CST test after 7 day's 7 & gave the betaone 25mg BP tablet for 7 days; I did both the test & everything is normal cardiac consultant told me that there is just one heart-beat which suddenly spikes up; apart from this nothing wrong in ECG & CST; Both doctors told me to continue the BP tablet now my BP is 130/80; it's a summer season in india & i am wondering is the heat taking toll on my body; I am also feeling little weakness & nausea.... what you would advise me? I was absolutely fine frm last 4 yrs; NO BP tablet....
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The dose of Thyroxine is mcg (micro) NOT mg (milli)...

Dehydration and diarrhoea could have been responsible...

Being young, you will need a long series of investigations to exclude treatable causes of Hypertension...especially Kidneys, adrenals and so on...
You need regular follow up

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor